# SDR CALA2012050900334

- Difficulty date: May 9, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 32,293 hours, 10,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3L OUTSIDE EMERGENCY LIGHT INOPERATIVE.  RLEAMPED EMERGENCY LIGHT BULB AT 3L.  OPS CHECKED GOOD.
